MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 2.0 X 18MM, CORTICAL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LOW PROFILE SCREW, 2.0 X 18MM, CORTICAL; BONE FIXATION SCREW/PLATE
Model Number LOW PROFILE SCREW, 2.0 X 18MM, CORTICAL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/22/2025, a sales representative reported via phone that an ar-18720-20 cortical screw and an ar-18720-18 cortical screw broke.This occurred during a pilon fracture on (b)(6) 2025.The screw remains in the patient, who had normal bone quality.There was no delay in the procedure, and no additional anesthesia was administered.The case was completed using a larger screw in the set.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, misaligned insertion, or excessive forces through leveraging/prying the device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
LOW PROFILE SCREW, 2.0 X 18MM, CORTICAL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22751334
Report Number1220246-2025-03375
Device Sequence Number8716145
Product Code HRS
UDI-Device Identifier00888867311763
UDI-Public00888867311763
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K220937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 2.0 X 18MM, CORTICAL
Device Catalogue NumberAR-18720-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown